# SDR VNAA202511290030

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Part number: 601R317731
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON ACCESS PANEL DOOR STEP OF L1 DOOR.  SUMMARY: SKIN ACCESS PANEL DOOR STEP OF L1 DOOR WAS REPLACE PER CRJ-700 SRM 51-42-06-001-A01.
